# SDR SWAA113442

- Difficulty date: May 12, 2011
- Submitted: May 18, 2011
- Operation: Air carrier
- Aircraft: N216WR
- Make and model: Boeing 737-7H4
- Aircraft serial: 32488
- Aircraft time: 21,863 hours, 12,810 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 417A5500
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC1 CHECK FOUND, RT EMERGENCY EXIT SIDEWALL LIGHT INOP.  RELAMPED PER MM.
